Posted by cybercafe on August 18, 2002, at 9:23:22
In reply to Re: I would revise your categories » MomO3, posted by SoS on August 18, 2002, at 1:20:44
>depakote: If you start to gain weight, DON'T IGNORE IT! Try to get off of it ASAP so you don't keep gaining. It's hell to get it off. On the plus side, if you don't gain weight w/ it, or if
hmm... i didn't gain weight while on it... but i do hear now that it may cause increased cholesterol ? ... i think this was my experience (though my diet has always sucked) ....
i wonder how good the other medications are, lithium (antidepressant effect sounds good), tiagabine and gabatrine thingies sound good for anxiety and bipolar (?) .... lamotrigine sounds good too ...
oh.... and what about Pig Feed?? ... i havn't been keeping up with the news on pig feed
anyways.... i know when you're depressed your thinking is "i am definately guaranteed to get all of the worst side effects on any med, and every med has side effects, therefore it's hopeless" ... but in actual fact you *can* find that a medication that hasn't worked for another does indeed work for you